# SDR ASAA0110312

- Difficulty date: May 29, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FUOND EMERGENCY EXIT LIGHT AT SEAT PALLETS 6-7, 7-5 AND 9-3 INOPERATIVE.  REMOVED AND REPLACED REMOTE ASSEMBLY BATTERIES THEN LIGHTS OPERATED NORMAL.  (M)
